# SDR 04FDEA03389

- Difficulty date: December 7, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48287
- Aircraft time: 48,198 hours, 14,782 cycles
- Engine: Ge CF650C2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Clogged
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O DURING LANDING GEAR RETRACTION,  OBSERVED BOTH NR 1 AND 3 ENG FUEL FILTER PRESSURE DROP LIGHTS WERE ILLUMINATED.  AFTER  SELECTING CLIMB POWER. THE NR 3 LIGHT EXTINGUISHED AND NR 1 REMAINED ILLUMINATED.  LEVELED OFF AT 5000 FT AND WHEN THE POWER WAS REDUCED, THE NR 1 LIGHT EXTINGUISHED.  COMPLIED WITH QRH.  LIGHT REMAINED EXTINGUISHED.  R AND R NR 2 ENGINE FUEL FILTER.  R AND R NR 1 AND 3 FUEL FILTERS AND FUEL FILTER DIFFERENTIAL PRESSURE SWITCH.  RAN ALL THREE ENGINES LEAK CK NORMAL.  RAN AT HIGH POWER PER MAX POWER ASSURANCE CHECK.  NO FUEL FILTER PRESS LIGHT ON AT ANY TIME.  A/C OKAY FOR FLIGHT.
